# SDR DL76S002171

- Difficulty date: November 5, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N136DL
- Make and model: Boeing 767332
- Aircraft serial: 23146
- Aircraft time: 30,742 hours, 14,518 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Panel
- Part number: 233N321434
- Part serial: D00031
- Condition: Failed
- Location: Cockpit Overhead
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT, SMOKE IN COCKPIT WITH BURNING RUBBER SMELL, SMOKE VISIBLE TO THE EYE.  DECLARED EMERGENCY.  C/W APPLICABLE POM.   FOUND LT R-W T/O SWTCH LIGHT ASSY AND TERMINAL WIRE LUG BURNT AND MELTED.  REPLACED WHOLE PANEL ASSY, OPS CKS GOOD.
